Bonami, A.; Karoui, N.; Roynette, B.; Reinhard, H.
Processus de diffusion associé à un opérateur elliptique dégénéré
Annales de l'I.H.P. Probabilités et statistiques, Tome 7 (1971) no. 1 , p. 31-80
Zbl 0234.60094 | MR 290456 | 7 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1971__7_1_31_0

Bibliographie

[1] Blumenthal-Getoor, Markov processes and potential theory. Academic Press, New York. Zbl 0169.49204

[2] Bony, Principe du maximum... pour les opérateurs elliptiques dégénérés. Séminaire de théorie du potentiel, 1967-1968, n° 10. Numdam | Zbl 0184.32502

[3] Dynkin, Markov processes. Vol. 1, Springer Verlag, Berlin, 1965.

[3'] Dynkin, Markov processes. Vol. 2.

[4] Freidlin, Markov processes and differential equations. Progress in mathematics. Plenum Press, New York, 1969. Zbl 0234.60089

[5] Freidlin, On the statement of boundary value problems for degenerate elliptic equations. Dokl. Akad. Nauk SSSR, t. 3, 1966, p. 170.

[6] Hörmander, Hypoelliptic second order differential equations. Acta Math. Uppsala, t. 119, 1967, p. 147-171. MR 222474 | Zbl 0156.10701

[7] Khas'Minskii, Ergodic properties of recurrent diffusion processes. Teor. Veroyat. Ec. Primen, 1960, p. 196-214. Zbl 0093.14902

[8] Mackean, Stochastic integrals. Academic Press, New York, 1969. MR 247684 | Zbl 0191.46603

[9] Meyer, Séminaire de probabilités. I. Université de Strasbourg. Springer Verlag.

[10] Mokobodzki, Densité relative de deux potentiels comparables. Séminaire de probabilité. IV. Université de Strasbourg. Springer Verlag. Numdam | Zbl 0218.31014

[11] Skorokhod, On the local construction of a Markov process. Teor. Veroyat. Ec. Primen, t. 3, 1966, p. 11.

[12] Stroock Varadhan, Diffusion processes with continuous coefficients. Comm. in Pure and Applied Math., vol. 22, 1969. Zbl 0175.44802

[13] Tanaka Hasegawa, Stochastic differential equations. Seminar on Probability, vol. 19, 1964 (Japan).

[14] Courrège et Priouret, Temps d'arrêt d'une fonction aléatoire... Publications de l'ISUP, vol. 14, 1965. Zbl 0287.60076

[15] S. Watanabe, T. Yamado, On the uniqueness of solutions of stochastic differential equations, J. of Math., Kyoto University, vol. 11, n° 1, 1971. MR 278420 | Zbl 0229.60039